# SDR 3EJA837JS120224

- Difficulty date: December 2, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 11,805 hours, 7,785 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0365
- Condition: Failed
- Location: Zone
- Part time: 6,587 hours, 4,112 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTED UP. GEAR UNLOCKED LIGHT REMAINED ILLUMINATED WITH ASSOCIATED HYDRAULIC PRESSURE LIGHT.   MAINTENANCE ACTION: INSTALLED AN OVERHAULED ACTUATOR TO THE LH MLG. PERFORMED 10 GEAR SWINGS WITH NO FAULTS TO BE NOTED AT THIS TIME.  PERFORMED A LEAK CHECK OF THE LH MLG ACTUATOR. NO LEAKS NOTED. ALL WORK PERFORMED I.A.W AMM TASK 32-30-04
